# SDR IPXA2018082983326

- Difficulty date: August 27, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 32,554 hours, 18,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT AND RT POWER SUPPLY INOPERATIVE EICAS MESSAGES, CHECKED IAW MM 33-51-07,  OPS CHECKED NORMAL
